# SDR ASAA2018101426480

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,276 hours, 10,029 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K2075
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 48,438 hours, 20,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD A SYSTEM ENG 1 LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. AIR TURNBACK - DIVERSION 61 MINUTES. FOUND SIGNIFICANT LEAK FROM NR 1 ENG HYDRAULIC A SYS. OPENED COWLING AND LEAK WAS FROM EDP CASE DRAIN, BLEED RESERVOIR PRESSURE TO STOP RESIDUAL LEAKAGE. REMOVED AND REPLACED NR 1 ENGINE EDP, LEAK AND OPS CHECK GOOD REF AMM 29-11-11.
